# SDR FDKA200701024

- Difficulty date: January 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- Aircraft time: 41,702 hours, 48,107 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 87140011001
- Part serial: S2BHC0022
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 57 hours, 56 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6212 SYR-JFK (1824 PHX LCL).  APPARENT ICE DAMAGE TO NR 2 INLET COWL FIBER GLASS IS TORN.  MX CHANGED THE LOWER COWLING.
